# SDR CHQA200600003

- Difficulty date: January 4, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N976RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145322
- Aircraft time: 12,422 hours, 11,098 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 4716DE
- Condition: Melted
- Location: Cockpit
- Part time: 2,262 hours, 2,102 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT CRUISE, NOTICED A BURNING SMELL IN COCKPIT.  NO MESSAGES OR INDICATIONS OF ANYTHING WRONG.  SMELL DISSIPATED AND RETURNED THROUGHOUT FLIGHT.  TURNING WINDSHIELD HEAT OFF IN DESCENT SEEMED TO MAKE THE SMELL STOP.  MAINTENANCE INSPECTED AND FOUND TERMINAL MELTED ON RT WINDSHIELD.  REMOVED AND REPLACED RT WINDSHIELD IAW CHQ JOBCARD E56-10-01-000-001-2.  NO OTHER DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.
